# SDR HEEA0012105

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 1103P262
- Condition: Leaking
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH LEAKING.  S/N 3280 & 0083
